# SDR SWAA2021071282561

- Difficulty date: June 12, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-282248 / [01] TOOL USED: CALIPER; P/N: 700-113-10; S/N: 0019306; DUE DATE: 14-OCT-21.; [02] TOOL USED PN 45MG; SN: 130061901; DUE DATE: 11-MAY-22; [03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22. TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [04] PERFORMED REPAIR ON STRINGER 26R LOCATED BS500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1THIS REPAIR IS CATEGORY A; NO FURTER ACTIONS OR RE-INSPECTION REQUIRED; [05] PERFORMED REPAIR ON STRINGER 26R LOCATED BS500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1THIS REPAIR IS CATEGORY A; NO FURTER ACTIONS OR RE-INSPECTION REQUIRED.. RII ITEM
